Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My 1st hypertensive reaction with Nardil! -Ideas? ace

Posted by ShelliR on February 4, 2003, at 13:51:50

In reply to My 1st hypertensive reaction with Nardil! -Ideas?, posted by ace on February 3, 2003, at 22:35:16

<Do you think I could of stayed home after the Nifedipine? I required no further treatment -- just oxygen mask in ambulance and constant monetering. At hospital they just observed my BP twice.>

If you take nifedipene, you probably shouldn't have to go to the hospital (unless your doctor told you to).

When I was on nardil I bought an inexpensive blood pressure cuff. I only had one hypertensive reaction and it wasn't dangerously high. Having the cuff saved me a few trips to the hospital.
(But if you buy one, don't get obsessed about taking your BP all the time: just when you get that headache with the slow pulse).

Shelli


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ShelliR thread:139236
URL: http://www.dr-bob.org/babble/20030204/msgs/139353.html